# SDR AUS20010639

- Difficulty date: June 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 3859741B12130620
- Condition: Broken
- Location: Engine Cowling
- Component: Engine Cowling, Ge, CF680C2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE INBOARD THRUST REVERSER COWL V' BAND HOOK BRACKET BROKEN.
